# SDR UALA2010050301477

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 41,889 hours, 16,271 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073068
- Part serial: 3514
- Condition: Out Of Tolerance
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBES. GOES AWAY WITH ROLL INPUTS. VIBRATION REPORT CHECKLIST COMPLETE.  FLIGHT CRE W REPORT STATES, SLOWING TO 300 KIAS AT FL280 IN CLIMB, ALL VIBES WENT AWAY. DEFINITELY SPEED RELATED, MEDIUM FREQUENCY FELT LIKE ELEVATOR OR AILERON FLUTTER, BUT INTENSITY WAS SAME FROM TAIL TO COCKPIT, WITH OR WITHOUT AUTOPILOT.  REPLACED LT BLUE AND RT GREEN AILERON SERVO.
